MathSciNet Relay Station
MathSciNet bibliographic data
MR244919 (39 #6232) 53.90
Gelʹfand, I. M.; Graev, M. I.; Šapiro, Z. Ja. Differential forms and integral geometry. (Russian) Funkcional. Anal. i Priložen. 3 1969 no. 2, 24–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement